# SDR RU32003F00000

- Difficulty date: November 13, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Engine: Pwa PT6A60A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 1313232C13
- Condition: Broken
- Location: Fwd Door Hook
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 18,000 FT, HEAR A LOUD THUMP FOLLOWED BY ILLUMINATION OF RED CABIN DOOR LIGHT.  COMPLETED EMERGENCY CHECKLIST.  PRESSURIZATION REMAINED AT 6.0 PSID.  REQUESTED DESCENT AND RETURN.  REMAINDER OF FLIGHT UNEVENTFUL.  FOUND PIN BROKEN IN FORWARD UPPER DOOR HOOK.
